# SDR COMA0560208

- Difficulty date: March 28, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 13,108 hours, 11,358 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Condition: Failed
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5480 RECEIVED A LEFT WINDOW HEAT CAUTION DURING CLIMBOUT OF HSV, AIRCRAFT RETURNED TO THE FIELD.  CONNECTED WINDOW ELECTRICAL LEADS TO SPARE TERMINALS.
